# SDR SWAA2015042338857

- Difficulty date: April 21, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 35,252 hours, 20,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT LENS FELL OFF.  R & R LENS IAW SIP.
